# SDR 01FDEA00375

- Difficulty date: May 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CREASED BS 1327, STR 17 LT 18 LT.  *S/D*  REMOVED, REPLACED AND FAB PER IAW FEDEX SRM 53-30-3, 51-30-2, 51-30-5, 51-30-8 & FEDEX MM 51-21-151.
